# SDR 2004FA0000427

- Difficulty date: May 6, 2004
- Submitted: June 3, 2004
- Operation: General aviation
- Aircraft: N59292
- Make and model: Cessna 210L
- Aircraft serial: 21060196
- Engine: Cont IO520L
- System (JASC): 2421 · AC Generator-Alternator
- Part: Bearing
- Part number: 643840
- Condition: Failed
- Location: Alternator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BEARING AT PULLEY END, PN 643840, FAILED, ALLOWING BELT TO BECOME OUT OF ALIGNMENT.  BELT CAME OFF OF PULLEY CAUSING ALTERNATOR TO BECOME INOPERATIVE.
